MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION IMPULSE; CATHETER, INTRAVASCULAR, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION IMPULSE; CATHETER, INTRAVASCULAR, DIAGNOSTIC
Model Number 7885
Medical Device Problem Codes Fracture (1260); Difficult to Advance (2920); Material Deformation (2976); Material Integrity Problem (2978)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/31/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that tip fracture occurred.An impulse catheter was selected for use.During the procedure outside the patient, it was observed that the tip was fractured and the device would not advance.The procedure was competed with another of the same device.There were no patient complications reported.
 
Additional Manufacturer Narrative
Correction.Initially reported device code fracture 1260 based on additional information received on 28june2019, the device code has been updated to material deformation 2976.G1: mfr site address 2: no.20905 int.A.Col., cd.Industrial, 22444.
 
Event or Problem Description
It was reported that tip fracture occurred.An impulse catheter was selected for use.During the procedure outside the patient, it was observed that the tip was fractured and the device would not advance.The procedure was completed with another of the same device.There were no patient complications reported.It was further reported that the tip was observed to be kinked and the patient's status was stable.
 
Additional Manufacturer Narrative
Device evaluated by manufacturer; analysis of the hub, shaft and tip included microscopic and visual inspection.Analysis revealed kinks in the shaft located 2.4cm, 5.5cm and 66cm from the tip of the device.Inspection of the rest of the device found no other damage.G1: mfr site address 2: no.20905 int.A.Col., cd.Industrial, 22444.
 
Event or Problem Description

Brand Name
IMPULSE
Common Device Name
CATHETER, INTRAVASCULAR, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key8722987
Report Number2134265-2019-07167
Device Sequence Number13885500
Product Code DQO
UDI-Device Identifier08714729343639
UDI-Public08714729343639
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K120495
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/19/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/16/2020
Device Model Number7885
Device Catalogue Number7885
Device Lot Number0060160123
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/09/2019
Initial Date Received by Manufacturer 06/05/2019
Supplement Date Received by Manufacturer06/28/2019
08/26/2019
Initial Report FDA Received Date06/21/2019
Supplement Report FDA Received Date07/22/2019
09/19/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1